On the Verification of Qualitative Properties of Probabilistic Processes under Fairness Constraints

Baier, Christel ; Kwiatkowska, Marta

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Information Processing Letters
Volume: 66
Issue number: 2
Page range: 71-79
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0020-0190
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik II (Majster-Cederbaum -2005, Em)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item